# SDR CA951221040

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: VP170KH
- Condition: Broken Stud
- Location: Cell
- Part time: 2,005 hours
- Component: Saft, 1756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING BATTERY DEEP CYCLE AND WHILE TORQUEING TERMINAL NUTS, ONE CELL STUD BROKE OFF. CELL REPLACED. CELL P/N VP170KH.
